Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having diarrhoea and noticed mucus in stool. How to get cured?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5368 Questions
Have a congestion feeling just below the right side of rib cage from last 12 days. Too uncomfortable. Slight diarrhoea from two days. Slight mucous too in stool.
Posted Fri, 7 Dec 2012 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 39 minutes later

Thank you for the query.

Such feeling in the right upper abdomen can be caused by gallstones, peptic ulcers, pancreas disease. Gallstones gives also nausea, sometimes pain radiating to the back. Peptic ulcers gives pains or/and nausea, chest burning after 2 hours of a meal.
Some liver lumps can also give such symptoms (usually abscesses, however this is rare). Diarrhea and mucus in stool can be associated mostly with pancreas disease, or it can be caused by something else.
It is advisable for you to have some diagnostics. You should start with abdominal ultrasound, full blood work, liver tests (AST,ALT,GGTP), pancreas enzymes (amylase), bilirubin level, urine analysis. If no findings in this tests, upper GI endoscopy and colonoscopy should be performed as well.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor